I have very bad pain it come and goes .. Bleeding like iam on my period but not heavy. My depo shot is not due until next month . I've been already like 2 months with the depo shot
You don't. You don't have periods on Depo, because a period is the lining of your womb being flushed away, when the egg you produced isn't fertilised or implanted into it. As you don't ovulate (produce an egg) you don't get a period, either.
You can get something called Breakthrough Bleeding, which is a hormonal bleeding. It tends to stop when you've had 2 or 3 shots, then you don't tend to get any bleeding on Depo after that.
It just takes time for your body to accept the man-made hormone you're putting into it.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I'm 24 years old and I didn't go and get my shot the previous month now this month my
Posted 24 Oct 2014 • 4 answers
Posted 10 Mar 2015 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer
Depo-Provera - I've been on the depo shot since April this year. My periods were became lighter and?
Posted 3 Nov 2017 • 1 answer